# SDR R2J2002F00011

- Difficulty date: August 30, 2002
- Submitted: October 24, 2002
- Operation: Air carrier
- Aircraft: N35TV
- Make and model: Beech C90
- Aircraft serial: LJ572
- Engine: Pwa PT6A60A
- System (JASC): 2730 · Elevator Control System
- Part: Control Cable
- Part number: 505246113
- Condition: Misinstalled
- Location: Elevator
- Part time: 9,852 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING AUTO-PILOT TROUBLESHOOTING, INSPECTOR FOUND MAJOR BIND IN ELEVATOR CONTROLS.  INSPECTION REVEALED ELEVATOR CABLE IN AFT FUSELAGE MISROUTED, DURING MAINTENANCE, (5 HOURS PREVIOUS) CAUSING ELEVATOR CABLE TO RUB SEVERELY ON HORIZONTAL STABILIZER STRUCTURE, DAMAGING IT.  CABLE WAS IMPROPERLY ROUTED JAMMING ELEVATOR DUE TO CABLE RUBBING STRUCTURE.  EVIDENTLY NO INSPECTION COMPLETED AFTER MAINTENANCE.
